# SDR ASAA2019102431129

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 27,810 hours, 9,060 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Leaking
- Location: Nr Vsv
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE RIGHT VSV ACTUATOR LEAKING THIRTY DROPS PER MINUTE (FUEL) FROM DRAIN. GROUNDED - YES. ON DEFERRAL.
